# SDR SWAA2017012311382

- Difficulty date: January 8, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 48,721 hours, 30,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDEWALL PANEL 232YHW, EMERGENCY LIGHT LENS LOOSE.   R & R THE LENS IAW AMM.
